Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


wildrose53wwildrose53 Posts: 1
edited 06/11/2012 - 8:42 AM in Pain Medications

Can anyone tell me if it's OK to take Lyrica at night only. Or if I can take a smaller dose in the morning than what I have just started taking. I have increased the morning dose to 15omgs 3 days ago but am finding that I can't remember things nor absorb information properly so I am wondering if I can take the extra 75mgs at night instead,
At the moment I am on 150mgs night & 150mgs morning spread 12 hours apart. I take the morning dose at 7a.m but by about 10.30-11a.m my mind has "gone" and I can;t concentrate or does this wear off. I am also not sleeping quite so well as when I was on Gabapentine (was on total of 1500mgs - 600mgs night 600mgsa.m + 300mgs mid afternoon)
I changed to Lyrica about 3 weeks ago..

I am new to this kind of medication and have been prescribed it for severe neuropathic burning pain which is very severe in the evenings

Hope someone will have some constrcutive advice/information


  • I took Lyrica for almost 2 years and then changed to Cymbalta which helps with sciatica pain. I think the side effects stayed with me but the overall sleepiness wore off for me. Just put Lyrica in the above blue search box to get more posts from others on Lyrica. Good luck. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
  • I just started Lyrica last week. My doc told me that if it made me too tired throughout the day, I could take both doses at night. Check with your doc to find out if it's okay for you to take both doses at night.
    APROUD CANADIANveteranButNOTa doctor, my thoughts are my own
  • If you look a few posts down, (I'll bump it up higher for you), there is information on Lyrica.

    If you want to take any med oustide how it's prescribed, you really should check with your doctor. The side effects may be an indication that the dose is too strong for you but always better to have doctor tell you if it's ok to adjust the distribution throughout the day.

    Not sure how it works but you want to make sure it isn't like a steroid (prednison) that spikes cortisone levels so messing up how you can take it can cause even worse side effects.

    I have heard Lyrica makes some people very dizzy and slurred speach.
  • I called them my stupid pills. Didn't matter when I took them. Once in my system. My short term memory went down the hopper. Loosing focus on complex work. Plus it helps you gain weight. Another lovely side effect. I'm so glad to be off that stuff.
  • I have the same side effects as Z06, LOL! With the major difference that I have had probably a 30% reduction pain and almost 100% reduction in the numbness and tingling. Sure makes it hard to give up when it works so well!

Sign In or Register to comment.